# SDR N6WA2021122101

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10078
- Aircraft time: 41,973 hours, 31,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: G80082
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE T/S A CREW REPORTED BANG AND VIBRATION, FOUND A PAX DOOR SEAL PARTIALLY DETACHED FROM DOOR.INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLT FROM KFTW TO KSTL
